# SDR ABXA030094

- Difficulty date: February 3, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,082 hours, 63,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581863
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SEVERLY CORRODED AT AFT LOWER CARGO DOOR HOLD-OPEN HOOK, FS 937, RIGHT BUTT LINE 12.  REPAIRED FLOORBEAM IAW DC-9 SSRM K07411.
